# SDR SWAA2023102098720

- Difficulty date: September 9, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BTW STA 294.5 TO STA 312 LBL 54 AT FWD GALLEY AREA 2023-577781<[01] TOOL USED: CALIPER 0-6? P/N: 700-113-10 S/N: 0033174 AND DUE DATE: 12-MAR-24;[02] REPLACED INNER CHORD LOCATED BS270 TO BS360 WL208.1 AND LBL56 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 DWG: 141A8310 SHEET: 25 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED ACTION 2  REPLACED INNER CHORD LOCATED BS270 TO BS360 WL208.1 AND LBL54 AT FWD GALLEY AREA AND FASTENERS I.A.W B737-700 SRM 51-40-02 DWG: 141A8310 SHEET: 25 REV: B SEE INDIVIDUAL SIGN OFF BELOW;[04] CERTIFIED STEP 3 COMPLETED  RII
